Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Otolaryngology
Volume 2014 (2014), Article ID 962759, 4 pages
http://dx.doi.org/10.1155/2014/962759
Case Report

A Case of Heroin Induced Sensorineural Hearing Loss

1Tufts University School of Medicine, 145 Harrison Avenue, Boston, MA 02111, USA
2Department of Otolaryngology-Head and Neck Surgery, Tufts Medical Center, 800 Washington Street, Boston, MA 02111, USA

Received 30 October 2013; Accepted 11 December 2013; Published 6 January 2014

Academic Editors: E. Mevio, R. Mora, and N. Perez

Copyright © 2014 Ricardo Mario Aulet et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A case of a 31-year-old male who developed profound sensorineural hearing loss following a heroin overdose is presented. The patient subsequently had a full recovery of his hearing. Other cases of this rare phenomenon are reviewed and management options are discussed.